Record Type
Journal Articles

Contributor Information

Author(s)
Larson J, Zhou Y, Higgins R

Title Information

Full Title
Characteristics of landfalling tropical cyclones in the United States and Mexico: Climatology and interannual variability
Publication Title
Publication Title (abbreviated)
J CLIMATE

Identifiers

DOI
10.1175/JCLI3317.1
ISSN
0894-8755

Publication Information

Publication Date
2005 Apr 15
Volume
18
Issue
8
First Page
1247
Last Page
1262
Page Count
16
Citation
Larson J, Zhou Y, Higgins R. Characteristics of landfalling tropical cyclones in the United States and Mexico: Climatology and interannual variability. J CLIMATE. 2005;18 (8):1247-1262.

Copyright